MAUDE Adverse Event Report: ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; SCS IPG

ABBOTT MEDICAL QUATTRODE LEAD, 3/6MM, 60 CM; SCS IPG
Model Number 3156
Medical Device Problem Codes Battery Problem (2885); Insufficient Device Problem Information (3190); Migration (4003)
Health Effect - Clinical Codes Inadequate Pain Relief (2388); Insufficient Information (4580)
Date of Event 05/16/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exact date of event is unknown.During processing of this incident, attempts were made to obtain complete patient and device information.Unique device identifier (udi #): the udi is unknown because the lot number was not provided.
 
Event or Problem Description
It was reported that the patient's ipg had died.It is unknown if this occurred prematurely.Surgical intervention occurred on (b)(6) 2023 during which the ipg was explanted and replaced and two new leads were implanted to address the issue.
 
Additional Manufacturer Narrative
Based on the information provided a device problem was not identified, as a result a conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.
 
Additional Manufacturer Narrative
Corrected data: the issue regarding ipg inoperable for ipg: 3660 sn (b)(6), lot 6769964 is reported under related manufacturer reference number: 1627487-2023-02096.This report related manufacturer reference number: 1627487-2023-02760 documents/reports the lead explant due to migration.Hence, the section d1, d4, d6, h4 and h6 were corrected in this report to reflect the lead/ migration issue.Additional components potentially involved in the event include: common device name: scs lead, model: 3156, udi: (b)(4), serial:(b)(6), batch:6981414.
 
Event or Problem Description
Additional information received indicates that the patient experienced ineffective therapy due to one of the occipital leads had migrated.As such, surgical intervention took place wherein the lead was explanted and replaced to address the issue.The second lead was electively replaced as well.Reportedly, therapy was confirmed post op.Investigation was unable to determine which of the leads had migrated.
 
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
QUATTRODE LEAD, 3/6MM, 60 CM
Common Device Name
SCS IPG
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key17110743
Report Number1627487-2023-02760
Device Sequence Number2250635
Product Code LGW
UDI-Device Identifier05414734401623
UDI-Public05414734401623
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2021
Device Model Number3156
Device Lot Number6981414
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2023
Supplement Date Received by Manufacturer06/16/2023
07/24/2023
11/08/2023
12/28/2023
01/08/2024
Initial Report FDA Received Date06/12/2023
Supplement Report FDA Received Date06/21/2023
08/16/2023
12/01/2023
12/28/2023
01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/09/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS EXTENSION; SCS IPG; SCS LEAD; SCS LEAD
Outcome Attributed to Adverse Event Other;
Patient Age52 YR
Patient SexFemale
Patient Weight71 KG